# SDR SWAA2024081911322

- Difficulty date: July 11, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 65,647 hours, 39,360 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB. REAR SPAR AT ELEVATOR RIB STA 121.59 SUPPORT STRUCTURE WITH ONE CORRODED NUTPLATE.<[01] REMOVED AND REPLACED NUTPLATE FROM LEFT HORIZONTAL STABILIZER REAR SPAR AT ELEVATOR RIB STA 121.59 SUPPORT STRUCTURE PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED STEP#1.
